# SDR P2EA00403

- Difficulty date: November 10, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE BULKHEAD LOWER FUSELAGE STIFFENER AT BS 178 RBL 5.5 WL 185 WITH CRACK INDICATION.  CONFIRMED CRACK AT THE BULKHEAD LOWER FUSELAGE STIFFENER AT BS 178 RBL 5.5 WL 185 ON 11/20/00.  (M)
